Vitali systems in R^n with irregular sets

Leif Mejlbro, Flemming Topsøe

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    Vitali type theorems are results stating that out of a given family of sets one can select pairwise disjoint sets which fill out a "large" region. Usually one works with "regular" sets such as balls. We shall establish results with sets of a more complicated geometrical structure, e.g., Cantor-like sets are allowed. The results are related to a generalisation of the classical notion of a differentiation basis.l They concern real n-space R^n and Lebesgue measure.
    Original languageEnglish
    JournalMathematica Scandinavica
    Volume79
    Issue number1
    Pages (from-to)86-100
    ISSN0025-5521
    Publication statusPublished - 1996

    Fingerprint

    Dive into the research topics of 'Vitali systems in R^n with irregular sets'. Together they form a unique fingerprint.

    Cite this